Acta Mathematica, 1900

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (11 articles)

Volume 23, Issue 1

[1] Sur les équations de l’équilibre d’un corps solide élastique

Ivar Fredholm Stockholm

TBD mathscidoc:1701.33347

Acta Mathematica, 23, (1), 1-42, 1900.12
[ Download ] [ 2017-01-08 20:30:04 uploaded by actaadmin ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur la représentation analytique d’une branche uniforme d’une fonction monogène

G. Mittag-Leffler

TBD mathscidoc:1701.33348

Acta Mathematica, 23, (1), 43-62, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur les principes de la mécanique

Leo Königsberger Heidelberg

TBD mathscidoc:1701.33349

Acta Mathematica, 23, (1), 63-80, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur les principes de la mécanique

Leo Königsberger Heidelberg

TBD mathscidoc:1701.33350

Acta Mathematica, 23, (1), 81-83, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 312 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quelques remarques sur les fonctions entières

Julius Petersen Copenhague

TBD mathscidoc:1701.33351

Acta Mathematica, 23, (1), 85-90, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über Fundamentalsysteme für symmetrische Funktionen

Karl Theodor Vahlen Königsberg i. Pr.

TBD mathscidoc:1701.33352

Acta Mathematica, 23, (1), 91-120, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die invarianten linearer und linearer und quadratischer binärer Differentialformen und ihre Anwendung auf die Deformation der Flächen

Gerhard Hessenberg Charlottenburg-Berlin

TBD mathscidoc:1701.33353

Acta Mathematica, 23, (1), 121-170, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 314 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über die irregulären Integrale der linearen Differentialgleichungen zweiter Ordnung mit rationalen Coefficienten

J. Horn Charlottenburg

TBD mathscidoc:1701.33354

Acta Mathematica, 23, (1), 171-201, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Sur une question fondamentale du calcul integral

Ch. Riquier Caen

TBD mathscidoc:1701.33355

Acta Mathematica, 23, (1), 203-331, 1900.12
[ Download ] [ 2017-01-08 20:30:05 uploaded by actaadmin ] [ 212 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur une classe de transcendantes nouvelles

Emile Picard Paris

TBD mathscidoc:1701.33356

Acta Mathematica, 23, (1), 333-337, 1900.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 185 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Über eine neue Theorie der algebraischen Functionen zweier Variablen

K. Hensel Berlin

TBD mathscidoc:1701.33357

Acta Mathematica, 23, (1), 339-416, 1900.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved